# SDR IPXA2021090873698

- Difficulty date: September 8, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 65,119 hours, 22,047 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BTB 1418Z - REASON FOR BTB WHEN TAKING THE RUNWAY FOR DEPARTURE, STRONG FUMES / ODOR ENTER THE COCKPIT, SOUCE UNKNOWN AS PER AMC AND TECH SUPPORT REQUEST, PERFORMED BOTH AIR CONDITIONING SYSTEM OPERATION WITH APU OPERATION AND BOTH ENGINE RUN PER AMM21-00-00-201. AND AMM71-00-00/501. NO SMOKE AND ODOR NOTED. PHYSICALLY CHECKED BOTH WXR TRANSCEIVER AND ANT DRIVE UNIT NO ABNORMALITIES FOUND. BOTH WXR SYSTEM
